Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

jazzaa36

after Accutane use: Abodminal pain, excessive gas, and discomfort, helpppp!

Recommended Posts

I had mild acne and was referred to a dermatologist. On the first visit he took the laid back approach and prescribed me accutane at 10mg.I had only used epiduo prior to this, no antibiotics. After using it for 28days I decided the risks out weighed the benefits for me so I decided to stop the treatment, however after 4 days stopping I began to develop lower abdominal pain and discomfort which would come and go but are mostly relevant. Fast forward 3 months, I am still experiencing these pains with excessive gas and somewhat regular stools. I have visited 3 different GPs and had bloodwork done, various stool tests, ultrasounds, and a x-ray which all came back normal. I have been referred to a GI doc has told to me to do various breath tests for food intolerances (which I highly doubt as my whole life I could anything without any problems and my current symptoms don't seem to get worse or better with my diet). He said the next step after this would be to have a endoscopy and a colonoscopy.

Not to discourage anyone from the drug, but this has been a very distressing experience for me, especially only taking a total accumulative dose of 280mg :( So if anyone who has tips or similar experiences with stomach/digestive issues in relation to accutane that resolved themselves or are still experiencing, or anything! please comment below! Any sort of help/guidance is appreciated. Thanks

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×